# SDR GAIA04094

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND AFT AIR STAIR ANGLE SUPPORT BS1263, RBL25, CRACKED.  REF FASI NR 86322, ACCOMPLISHED REPAIR TO AFT STAIR ACTUATOR SUPPORT ANGLE IAW SB 53-0129, FIG 3.
